Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
3 Publications
2023 | Journal Article | LibreCat-ID: 34814
M. Hanusch, “A $C^k$-seeley-extension-theorem for Bastiani’s differential calculus,” Canadian Journal of Mathematics, vol. 75, no. 1, pp. 170–201, 2023, doi: 10.4153/s0008414x21000596.
LibreCat
| DOI
2023 | Journal Article | LibreCat-ID: 34832
M. Hanusch, “The Lax Equation and Weak Regularity of Asymptotic Estimate Lie Groups,” Annals of Global Analysis and Geometry, vol. 63, no. 21, 2023, doi: 10.1007/s10455-023-09888-y.
LibreCat
| DOI
2019 | Journal Article | LibreCat-ID: 34829
M. Hanusch, “Differentiability of the evolution map and Mackey continuity,” Forum Mathematicum, vol. 31, no. 5, pp. 1139–1177, 2019, doi: 10.1515/forum-2018-0310.
LibreCat
| DOI